Have medical questions? Ask a doctor online!
Hello, my name is Dr Stan, I am US trained, Board Certified with 30 years of patient experience. Please allow me a moment to review your question.
I'm sorry you are concerned about a possible pregnancy. Typically you would ovulate 9-12 days after the first day of your period. So if your last period started on January 16th you would have ovulated between January 25th and January 29th. So the chance of you being pregnant from intercourse this past Sunday is about zero.
Taking Plan B can cause some pain and alter your normal hormone levels. You can take Ibuprofen for any cramps. Your body should get back to normal by your next period. At this time there is no reason for concern.
Taking Plan B can alter your cycle for 1-2 periods. Stress over a possible pregnancy can also alter your cycle. Try to relax and your period will come on soon.
You are welcome.
I hope I have addressed your concerns. Have I?
Thank you for allowing me to provide assistance.
I am available to answer any additional questions you may have.
I hope your medical problem(s) are resolved soon and you feel better. I sincerely hope that I have helped you and that I have earned your 5 star rating today.
Please remember to rate my service by selecting the 5 stars at the top of the screen (rating me now does not close your question). We can continue here until you are satisfied, simply use the reply box and let me know. Thank you.
glad to help.